# SDR CALA2025060305201

- Difficulty date: May 29, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 71,105 hours, 25,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE MATERIAL IS DRAGGING ON FLOOR.  RESECURED DOOR SLIDE GIRT BAR MATERIAL PER AMM 25-66-01-000-802 & 2560-01987.
